# SDR SWAA2013012311743

- Difficulty date: January 13, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Reveal
- Part number: 652983U3
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN REVEAL ON LEFT OVERWING EMERGENCY EXIT DOOR.  REMOVED AND REPLACED REVEAL ON LEFT EMERGENCY EXIT DOOR IAW AMM 25-21-12.
